Customize

Tom Cruise has a Purple Flush on His Face. Is he doing the Purif?

Discussion in 'Celebrity News' started by tippytoe, Apr 18, 2011.

  1. tippytoe Member

    • Like Like x 4
  2. LocalSP Member

    UNCLEAN, UNCLEAN!
  3. Anonymous Member

    We can only hope he OD's and dies from it, to help drive home the point of the CUlt's Dangerous practices.
  4. Anonymous Member

    That doesn't look nice...you better take that to check,Tom.

    also...GLASSES? I HOPE THEY ARE SUNGLASSES, BECAUSE YOU'RE SUPPOSED TO HAVE PERFECT VISION...
    WAIT,NO,I DON'T CARE IF THEY ARE SUNGLASSES!

    I WILL FUCKING SLAP YOU ANYWAY...!
    worldofdavidgnome4.jpg

    wait,wrong David... LOL




  5. Xenu Is Lord Member

  6. http://cholesterol.emedtv.com/niacin/niacin-overdose.html

    Niacin Overdose
    It is reasonable to believe that a niacin overdose can cause any of the usual side effects, such as flushing, upset stomach, and diarrhea. An overdose could also cause significant liver damage, as even normal doses of the vitamin can cause liver problems. Seek medical attention immediately if you take too much niacin. Treatment for an overdose may involve medications, "pumping the stomach," and supportive care.

    Can You Overdose on Niacin?

    Niacin (brand names include Niacor®, Niaspan®, Slo-Niacin®, and several others) is a vitamin most often used to improve cholesterol. It is available both as prescription medications and as non-prescription dietary supplements. As with any medication, it is possible to take too much niacin, and a niacin overdose can be quite dangerous. The specific effects of a niacin overdose can vary, depending on a number of factors, including the niacin dosage and whether it was taken with any other medications or substances.

    Overdose Symptoms

    Of course, a niacin overdose may cause any of the usual niacin side effects, most notably flushing. Stomach upset and diarrhea are also likely. There have been reports of dangerously low blood pressure (hypotension) due to a massive overdose of niacin. Because niacin (even at normal doses) can cause liver problems, it is possible that a niacin overdose could cause significant liver damage, although this is most likely with chronic overdoses, not a one-time overdose.

    People sometimes overdose on niacin to try to "beat" urine drug tests (which is both dangerous and ineffective).

    Treating an Overdose of Niacin

    If the niacin overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
    It is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on niacin.
  7. Smurf Member

    Chemical peel burn. Compare to Cyndi Lauper.. cyndi-lauper-chemical-peel.jpg
  8. the anti Member

    that does not look good at all, i really hope he gets that looked at by a professional
    • Like Like x 7
  9. tippytoe Member

    I'm no Dr., but it doesn't look like a chemical peel burn on TC. It is not on his whole face, chin and nose don't seem effected, and it is uneven. It is also on the back of his neck and earlobes.
  10. Anonymous Member

    It's a bunch of GIANT hickeys that some hideous dwarf gave to him.
    • Like Like x 2
  11. Anonymous Member

    maybe there was a fight? looks like a bruise
  12. Smurf Member

  13. Anonymous Member

    Rosacea?
  14. DeathHamster Member

    He looks like he's running out his plastic surgery scars.
    • Like Like x 1
  15. Anonymous Member

    I'm glad that at least he is not a hypocrite and takes his own medicine!
    I just hope that he shows the sceptics his towel with the purple residue of "chemicals" after he is done.
    • Like Like x 1
  16. LocalSP Member

    • Like Like x 2
  17. Looks like Katie's having some issues recently, too. Purification Rundown: Couples Edition?

    EDIT: Er... JK, it's old? :D
  18. Anonymous Member

    Wasn't Eli Stone cancelled years ago?
  19. Smurf Member

    You miss the point. The candy costs $5.00 and $110 for the ambiance of getting it from Dylans.. kinda like the $25 cheeseburgers you can get in Beverly Hills (french fries are extra).
  20. Smurf Member

  21. Anonymous Member

    Tom Cruise Purple.
    • Like Like x 4
    • Like Like x 1
  22. how fucking retarded!
    if missing the point saves me a whooping 95$ on ONE easter basket then baby i'll miss the point all the way to the bank!
    • Like Like x 1
  23. I've taken niacin before after being told to take more B vits. I got a slight flush even on a standard dosage and hated the prickly, itchy feeling I got. I could especially feel it over the back of my head and over my ears, where TC's pattern is pronounced.

    Some folk really enjoy it though, I've known a few vitamin freaks who thought that sensation was the bomb- they were getting rid of all those toxins so that they could become breatharians and stop eating and shitting and live forever.
    • Like Like x 1
  24. Anonymous Member

    900211.jpg
    ?
  25. Smurf Member

    Some naturopaths believe that megadosing on Niacin relieves clinical depression. The side effects are flushing of the skins, migraines, and potentially damaging the liver.
  26. Sponge Member

    Clearly, it's the Scientolurgy.
    • Like Like x 3
  27. AnonLover Member

    can anyone with super zoom skillz tell from other pic if there was any signs of the niacin rash before the ronbots went into the candy store?
    cruiserash3.jpg

    it just seems exceptionally odd that a rash that pronounced came on that quick. I mean WTF, was he in-between rounds in the sauna and doing laps but decided to shovel down his next 1/4 lb wave of vits before taking a break to take suri for her sugar fix???

    I'm allergic to popular laundry detergents, orange peels, bee stings and poison ivy. And even when i come in full-on contact with that stuff, it takes atleast 1 - 1.5 days of intentionally avoiding the benadryl for a rash or hives to get THAT bad.

    dude, stay the fk in the sauna next time until your done sweating out your liver thru your face. shits gross.
  28. adhocrat Member

    in the picture just above you see TC holding Suri. In the picture of the rash, we see it is his left side. What if Suri had buried her head in his neck? Don't you see? Suri's tears are toxic!!11!zOMG111!!
    • Like Like x 2
  29. Anonymous Member

    orange peels?
  30. AnonLover Member

    yeah - and pulpy orange juice too. but i <3 the hella outta SunnyD fake OJ.
  31. Anonymous Member

    How can one be allergic to an orange? That is the anti-scurvy disease.
    • Like Like x 1
  32. Anonymous Member

    Oh, and I hate SunnyD. That shit is watery shit.
    • Like Like x 1
  33. I hate sunnyd as well.
  34. >sweating out your liver thru your face

    I lol'd.
    • Like Like x 1
  35. whosit Member

    The really fun question people should be asking themselves is why does Tom&quot;I'm on my way to OTVIII&quot; have to do the purif. He has gotten all that radiation out of his system several times before now.

    Maybe Marty can answer that question.

    Probably not.
  36. ZeroC Member

    penis-gummies-candy-535-oz.jpg
    • Like Like x 2
  37. Anonymous Member

    I've done the Purif 3 times. C/S orders.

    This looks exactly like niacin flush to me. The neck is a dead givaway.

    A sunburn would be even, like a bikini line. This is random ends, no clear-cut beginning / end. So yes, Niacin, IMO.
    • Like Like x 3

Share This Page

Customize Theme Colors

Close

Choose a color via Color picker or click the predefined style names!

Primary Color :

Secondary Color :
Predefined Skins